I've been on and off on accutane. I was supposed to be 6 months course of accutane (40mg), but stop at 4 months due to side effect, or maybe because I'm not consistent with my birth control pill. After stopping for 3 months, I began taking accutane(40) again for 3 months due to acne. However, for the last course, I only took about twice or once a week. I'm scared running out. So when I finished the 40mg accutane, my acne came back. Now, I'm taking the 10mg/week just to keep my acne away. help!
What Should I Do if my Acne Come Back After Taking Accutane?
Doctor Answers (1)
Accutane courses are set for each person
Accutane requires that you take a consistent course of the medication. The course depends on the type and severity of your acne, the mg dosage, as well as your weight. Skipping pills, not taking your birth control (bad idea if you get pregnant on Accutane!!!), and in general not following the course set out for you, will NOT result in good, clear skin. At this point, you need to see your physician for an evaluation and new plan as to the dosage and time you need to be on the medication. Follow it! It's the only way it's going to work!!!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.